Pacific Journal of Mathematics

Volume estimates for real hypersurfaces of a Kaehler manifold with strictly positive holomorphic sectional and antiholomorphic Ricci curvatures.

Fernando Giménez and Vicente Miquel

Article information

Source
Pacific J. Math., Volume 142, Number 1 (1990), 23-39.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646460

Mathematical Reviews number (MathSciNet)
MR1038727

Zentralblatt MATH identifier
0728.53034

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

Giménez, Fernando; Miquel, Vicente. Volume estimates for real hypersurfaces of a Kaehler manifold with strictly positive holomorphic sectional and antiholomorphic Ricci curvatures. Pacific J. Math. 142 (1990), no. 1, 23--39. https://projecteuclid.org/euclid.pjm/1102646460


Export citation

References

  • [Ch] I. Chavel,Eigenvalues in Riemannian Geometry, AcademicPress 1984.
  • [C-R] T. E. Cecil and P. J. Ryan, Focal sets and real hypersurfaces in complex pro- jective space, Trans. Amer. Math. Soc. 269 (1982),481-499.
  • [C-V] B. Y. Chen and L. Vanhecke, Differential geometry of geodesic spheres, J. Reine Angew. Math. 325 (1981),28-67.
  • [Grl] A. Gray, Comparison theorems for the volumes of tubes as generalizations of the Weyl tubeformula, Topology, 21 (1982),201-228.
  • [Gr2] A. Gray, Volumes of tubes about complex submanifolds of complex projective space, Trans. Amer. Math. Soc, 291 (1985),437-449.
  • [H-K] E. Heintze and H. Karcher, A general comparison theorem with applications to volume estimates for submanifolds, Ann. Sci. Ec. Norm. Sup. 11 (1978), 451-470.
  • [K-N] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol II, Interscience 1969.